On the jackson theorem for periodic functions in spaces with integral metric

  • S. A. Pichugov Днепропетр. нац. ун-т ж.-д. трансп.


We consider the approximation of periodic functions by trigonometric polynomials in metric (not normed) spaces that are generalizations of the spaces L p , 0 < p < 1, and L 0. In particular, we prove the multidimensional Jackson theorem in L p (T m ), 0 < p < 1.
How to Cite
Pichugov, S. A. “On the Jackson Theorem for Periodic Functions in Spaces With Integral Metric”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 52, no. 1, Jan. 2000, pp. 122-33, https://umj.imath.kiev.ua/index.php/umj/article/view/4402.
Research articles